# SDR SWAA2013010311091

- Difficulty date: December 23, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 753029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 294.5-312, RBL 15, WL 208 IS CRACKED.  REMOVED AND REPLACED CRACKED INTERCOSTAL BETWEEN BS 294.5 - 312, RBL 15, WL 208.  LOCATED, DRILLED ALL HOLES AND INSTALLED ALL FASTENER IN NEW INTERCOSTAL IAW SRM.
